# SDR HALA2015030100027

- Difficulty date: March 1, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 96,843 hours, 17,223 cycles
- Engine: Pwa PW4062
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS- BLOCK TURN BACK: LT ENGINE ENGINE VALVE LIGHT DID NOT EXTINGUISH WHEN SELECTING RUN, WITH LT FUEL CONTROL ON.  T/S IAW FIM 76-11, FIG 104, TREE 805.  RAN NR 1 ENGINE, OPS NORMAL.  OK TO CONTINUE SERVICE.
